# SDR USAAD99039

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B030F00101
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LEFT NACELLE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LEFT NACELLE EMERGENCY LIGHT BATTERY.  (M)
